|Over the counter medicines are bought under customer’s discretion.|
However, the family physician and the pharmacist should be informed if any over the counter medicine is used by their patient.
NAME OF MEDICINAL PRODUCT
QUALITATIVE AND QUANTITATIVE COMPOSITION
Each film coated tablet contains 200 mg ibuprofen and 500 mg paracetamol, excipients.
For the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone.
POSOLOGY AND METHOD OF ADMINISTRATION
For oral administration and short term-use only.
The lowest effective dose should be used for the shortest time necessary to relieve symptoms. The patient should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
Adults: One tablet to be taken up to three times per day with water. Leave at least six hours between doses.
If the one tablet dose does not control symptoms, a maximum of two tablets may be taken up to three times a day. Leave at least six hours between doses.
Do not take more than six tablets (3000 mg Paracetamol, 1200 mg Ibuprofen) in any 24 hours period.
To minimise side effects, it is recommended that patients take medicine with food.
Elderly: No special dosage modifications are required.
The elderly are at increased risk of the serious consequences of adverse reactions. If an NSAID is considered necessary, the lowest effective dose should be used for the shortest possible duration. The patient should be monitored regularly for gastrointestinal bleeding during NSAID therapy.
Not for use by children under 18 years.
This product is contraindicated:
• In patients with a known hypersensitivity to ibuprofen, paracetamol or any other excipients.
• In patients with a history of hypersensitivity reactions (e.g. bronchospasm, angioedema, asthma, rhinitis, or urticaria) associated with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs).
• In patients with a history of, or an existing gastrointestinal ulceration/perforation or bleeding, including that associated with NSAIDs.
• Patients with defects in coagulation.
• In patients with severe hepatic failure, severe renal failure or severe heart failure.
• In concomitant use with other NSAID containing products, including cyclo-oxygenase-2 (COX-2) specific inhibitors and doses of acetylsalicylic acid above 75 mg daily – increased risk of adverse reactions.
• In concomitant use with other paracetamol-containing products – increased risk of serious adverse effects.
• During the last trimester of pregnancy due to risk of premature closure of the foetal ductus arteriosus with possible pulmonary hypertension.
NATURE AND CONTENTS OF CONTAINER
Box of 10 film coated tablets of (200 mg+500 mg) in blister package.
Box of 20 film coated tablets of (200 mg+500 mg) in blister package.